South Texas Comprehensive Health Care Symposium

Registration Form

April 13th & 14th, 2018

Name:
Title:
Address:
City/State/Zip:
Employer:
Phone:
Email:



Register at Event Brite:

https://www.eventbrite.com/e/south-texas-comprehensive-health-care-symposium-tickets-41956592297

	Early Bird Discount One Day Both	After 4/1/18 One Day Both
Physicians	\$150 \$175	\$175 \$200
Nurses	\$100 \$125	\$125 \$150
EMS/Firefighters	\$ 75 \$100	\$100 \$125
Students/Unlicensed Attendees - No CEU's	\$ 75 \$100	\$100 \$125

^{*}Speakers and/or topics subject to change without notice.



Accommodations

A special block of rooms are reserved at the Hilton Garden Inn for April 13th & 14th, 2018.

Room rates start at \$130 USD per night. Offer ends March 28th, 2018 or when the room block runs out, whichever comes first.

A link has been provided when you register on Eventbrite.

Register at Event Brite:

https://www.eventbrite.com/e/south-texas-comprehensive-health-care-symposium-tickets-41956592297



HILTON GARDEN INN 7010 PADRE BLVD, SOUTH PADRE ISLAND (956) 761-8700 Room Code: RTS

For any questions, please call Cindy Rodriguez or David Luna at (956) 364-2022.



1409 N. Stuart Place Rd., Suite D Harlingen, Texas 78552 Phone 956.364.2022 Fax 956.364.2662

SOUTH TEXAS COMPREHENSIVE HEALTH CARE SYMPOSIUM



THURSDAY, APRIL 12TH, 2018 EMS Day

FRIDAY, APRIL 13TH, 2018
Trauma & Stroke

SATURDAY, APRIL 14TH, 2018 Trauma, Perinatal & Cardiac

956.364.2022 WWW.EVENTBRITE.COM



THURSDAY, APRIL 12TH, 2018

EMS Day

Training Provided by Air-Evac 3 Free CE Hours **SUBJECT**

TIME SPEAKER 9:00 - 12:00 AirEvac

2 Lead EKG Interpretation / Cardiac Emergencies

CME Accreditation

PHYSICIANS:

Valley Baptist Medical Center - Harlingen is accredited by the Texas Medical Association to sponsor continuing medical education for physicians.

VBMC-H designates this live activity for up to 14 AMA credit hours trauma track, 8 AMA credit hours stroke track, 7 AMA credit hours perinatal track and 6 AMA credit hours cardiac track.

Physicians should claim only those credits he/she actually spent in the activity.

Continuing Education

NURSES:

Valley Baptist Medical Center-Harlingen is approved provider of continuing education by the California Board of Registered Nursing. Provider #16598. Contact hours only applicable for initial full course(s). This activity is approved for up to 14 credit hours trauma track, 8 credit hours stroke track, 7 credit hours perinatal track and 6 credit hours cardiac track. Requirements include the participant must attend the entire day to receive CNE's for the course track(s). This includes ontime registration and the completion of evaluations.

*Speakers and/or topics subject to change without notice.



FRIDAY, APRIL 13TH, 2018

Trauma Track

TIME 8: 00 - 9:00 9:00 - 10:00	SPEAKER Hillary Chollet, MD, FAC James. F. Williams, PA-C, MPAS, CWA	SUBJECT Trauma S. TX style - soup to nuts Etiology of Burn Injuries
BREAK		
10:15 - 11:15	Daniel Brillhart, MD	REBOA
11:15 - 12:15	Elizabeth J. Miller, MD	Synthetic Drugs
LUNCH (1 hr	7.)	
13:15 - 14:15	Sohum Desai, MD	Cervical Spine Trauma
14:15 - 15:15	Dustin Tauferner, DO	Civilian Application of Military
		Experience
BREAK		

Stroke Track

Missed Injuries

TIME

8: 00 - 9:00

9:00 - 10:00

SPEAKER

Jennifer Garza, MD

Rene Luna, MD, OB-GYN

15:30 - 16:30 Veronica Guerrero, MD

16:15 - 17:00 Nancy Nedeau, MD

TIME	SPEAKER	SUBJECT
8: 00 - 8:45	Gloria Mireles, MD	Streamlining Door to Revascularization
8:45 - 9:45 BREAK	Luis Gaitan, MD	To Treat or not to Treat
	Soroja Viswamitra, MD	Stroke Rehabilitation
	Hamzah Saei, MD	Cryptogenic Strokes
LUNCH (30 m	nin)	
12:00 - 12:45	Ameer Hassan, MD	Advancement in Trends of AIS Treatment
12:45 - 13:45	Juan Padilla, MD	Intracerebral Hemorrhage in Adults
13:45 - 14:30 BREAK	Patrick Noonan Jr., MD	Name that Stroke
14:45 - 15:30	Mario Cerdan-Trevino, MD	The Stroke Blues - Post Stroke Depression

15:30 - 16:15 Raza Kahn, MD, FAASM Obstructive Sleep Apnea and Stroke Stroke Education in the Community



SATURDAY, APRIL 14TH, 2018

Trauma Track

TIME 8: 00 - 9:00 9:00 - 10:00	SPEAKER Michael Foreman, MS, MD, FACS LeRone Raul Simpson, MD	SUBJECT MTP Geriatric Trauma Surgery
BREAK		
	Norma Farley, MD	GSW Forensics
	Ross Chapel, MD	Upper Extremity Trauma
LUNCH (1 hr.)		
	Michael Foreman, MS, MD, FACS	Mass Casualties
BREAK		
	Eric M.Panzer, MD	Water Sport Injuries
15:30 - 16:30	Chris Chizek, RN, BSN, MEd,	Drop The Labels:
	CCRN, CEN, TCRN	Effectively Leading
		Multigenerational Teams

Perinatal Track

SUBJECT

Post Partum

Acute Abdomen

		Hemorrhage
BREAK		· ·
10:15 - 11:15	Joe Mendiola, MD	NRP Updates
LUNCH (1 hr.)		•
12:15 - 13:15	Michael Burke, DVM, MS,	Neuro
	MD, FACS, FAAP, FAANS	
13:15 - 14:15	Richard Zimmerman Jr., RRT-NPS	Transient Tachypnea of a
	ACCS,EMT-P,FP-C,C-NPT	Newborn
BREAK		
14:30 - 15:30	Joe Mendiola, MD	Diabetes Mellitus and the
		Unborn Fetus
15:30 - 16:30	Norma Farley, MD	Suffocation vs SIDS

Cardiac Track

FIME 3: 00 - 9:00 9:00 - 10:00	SPEAKER Federico Azpurua, MD Charles Mild, MD, FACCS, FSCAI	SUBJECT Basic Arrhythmias Acute Coronary Syndromes in the Athlet
BREAK 10:15 - 11:15	J. Michael Adame, DDS	Dental Sleep Medicine and Cardiac Patients
UNCH (1 hr.) 2:15 - 13:15) Michael Evans, MD	Acute Coronary Syndrome

13:15 - 14:15 Charles Mild, MD, FACCS, FSCAI Acute Coronary Syndrome in the Septic Patient **BREAK** 14:30 - 16:00 Francina Atkins, RN Acute Coronary Syndrome

> and 12-Lead ECG (Breakout Exercise)